| Model Number |
4965-15 |
| Medical Device Problem Codes |
Intermittent Capture (1080); High impedance (1291); Over-Sensing (1438)
| Health Effect - Clinical Codes |
Wound Dehiscence (1154); Unspecified Infection (1930); Heart Block (4444)
| Date of Event |
02/13/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that the patient experienced complete heart block.It was noted that the right ventricular (rv) lead exhibited intermittent loss of capture, short v-v intervals and high undefined impedance.It was also discovered that the implantable pulse generator (ipg) had migrated.The lead was capped and replaced and the ipg was inactivated and replaced.No further patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Event or Problem Description
It was further reported that the ipg was explanted.
Additional Manufacturer Narrative
Additional Manufacturer Narrative
Product event summary: the lead was not returned for analysis; however, performance data collected from the device was received and analyzed.Analysis of the device memory indicated oversensing associated with the right ventricular lead.Analysis of the device memory indicated the impedance of the right ventricular pacing lead was beyond the expected upper range.Analysis of the device memory indicated the impedance trend of the right ventricular pacing lead was variable.Analysis of the device memory indicated noise.Analysis of the device memory indicated oversensing due to non-physiologic signals/sensing integrity counter.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was further reported that the patient experienced an infection and wound dehiscence.It was noted that antibiotics was administered and a debridement/clean out was performed.The ipg system was explanted and replaced.
Additional Manufacturer Narrative